RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2018, Volume 73, Issue 1(439), Pages 179–180 (Mi umn9808)  

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Transformation of the measure of a Brownian motion with drift in Girsanov's theorem

A. N. Shiryaev

Steklov Mathematical Institute of Russian Academy of Sciences

Funding Agency Grant Number
Russian Science Foundation 14-21-00162


DOI: https://doi.org/10.4213/rm9808

Full text: PDF file (379 kB)
First page: PDF file
References: PDF file   HTML file

English version:
DOI: https://doi.org/10.1070/RM9808

Document Type: Article
Presented: A. V. Bulinski
Accepted: 05.12.2017

Citation: A. N. Shiryaev, “Transformation of the measure of a Brownian motion with drift in Girsanov's theorem”, Uspekhi Mat. Nauk, 73:1(439) (2018), 179–180

Citation in format AMSBIB
\Bibitem{Shi18}
\by A.~N.~Shiryaev
\paper Transformation of the measure of a Brownian motion with drift in Girsanov's theorem
\jour Uspekhi Mat. Nauk
\yr 2018
\vol 73
\issue 1(439)
\pages 179--180
\mathnet{http://mi.mathnet.ru/umn9808}
\crossref{https://doi.org/10.4213/rm9808}


Linking options:
  • http://mi.mathnet.ru/eng/umn9808
  • https://doi.org/10.4213/rm9808
  • http://mi.mathnet.ru/eng/umn/v73/i1/p179

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:65
    References:3
    First page:10

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018